Alert archive / California / Wind Advisories in 2013
Wind Advisory 51, NWS San Diego, CA
NWS San Diego, CA issued this wind advisory at May 26, 2013, 3:21 AM PDT for Riverside County, San Diego County, California. It took effect at May 26, 2013, 3:00 PM PDT. It was in force for 60 hr.
The area
The counties it named.
The facts
- Issued
- May 26, 2013, 3:21 AM PDT (10:21 UTC)
- In effect from
- May 26, 2013, 3:00 PM PDT
- Expired
- May 29, 2013, 2:51 AM PDT
- In force
- 60 hr
- Issued by
- NWS San Diego, CA
Counties Riverside County, CA, San Diego County, CA
The radar
The San Diego radar (KNKX), 80 km from the middle of the area, began a volume at 10:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 10.4 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 0 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
471 WWUS76 KSGX 261021 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 321 AM PDT SUN MAY 26 2013 ...GUSTY WEST WINDS FOR THE MOUNTAINS AND DESERTS FOR THIS AFTERNOON THROUGH LATE TONIGHT... .A TROUGH OF LOW PRESSURE NEAR THE WEST COAST WILL MAINTAIN STRONGER ONSHORE FLOW WITH AREAS OF GUSTY WEST WINDS FOR THE MOUNTAINS AND DESERTS FOR LATE THIS AFTERNOON THROUGH LATE TONIGHT. PERIODS OF GUSTY WEST WINDS WILL CONTINUE THROUGH TUESDAY NIGHT. CAZ056-058-061-062-262100- /O.NEW.KSGX.WI.Y.0051.130526T2200Z-130527T1000Z/ RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 321 AM PDT SUN MAY 26 2013 ...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT MONDAY. * WINDS...AREAS OF WEST WINDS 15 TO 25 MPH WITH GUSTS TO 45 MPH. ISOLATED GUSTS TO 55 MPH. * LOCATION...NEAR MOUNTAIN RIDGE TOPS...ALONG DESERT MOUNTAIN SLOPES...EXTENDING INTO ADJACENT DESERT AREAS. * TIMING...WINDS STRENGTHENING THIS AFTERNOON...THEN DECREASING SOME LATE TONIGHT. * VISIBILITY...LOCALLY REDUCED IN THE DESERTS IN BLOWING SAND AND BLOWING DUST. * IMPACTS...THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. * OUTLOOK...PERIODS OF STRONGER AND GUSTY WEST WINDS WILL CONTINUE EACH AFTERNOON THROUGH LATE NIGHT THROUGH TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CURRENT WIND GUST REPORTS ON THE WEB: HTTP://WWW.WRH.NOAA.GOV/SGX/GMAP/INDEX.PHP 17
9 follow-up statements
710 WWUS76 KSGX 262030 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 130 PM PDT SUN MAY 26 2013 ...GUSTY WEST WINDS FOR THE MOUNTAINS AND DESERTS THIS AFTERNOON THROUGH LATE TONIGHT... .A TROUGH OF LOW PRESSURE ALONG THE WEST COAST WILL MAINTAIN STRONGER ONSHORE FLOW...WITH AREAS OF GUSTY WEST WINDS FOR THE MOUNTAINS AND DESERTS LATE THIS AFTERNOON THROUGH LATE TONIGHT. PERIODS OF GUSTY WEST WINDS WILL CONTINUE ACROSS THE MOUNTAINS AND DESERTS THROUGH TUESDAY NIGHT. CAZ056-058-061-062-270500- /O.CON.KSGX.WI.Y.0051.130526T2200Z-130527T1000Z/ RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 130 PM PDT SUN MAY 26 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WINDS...AREAS OF WEST WINDS 15 TO 25 MPH...WITH GUSTS TO 45 MPH. ISOLATED GUSTS TO 55 MPH. * LOCATION...NEAR MOUNTAIN RIDGE TOPS...ALONG DESERT MOUNTAIN SLOPES...EXTENDING INTO ADJACENT DESERT AREAS. * TIMING...WINDS STRENGTHENING THIS AFTERNOON...THEN DECREASING SOME LATE TONIGHT. * VISIBILITY...LOCALLY REDUCED IN THE DESERTS IN BLOWING SAND AND BLOWING DUST. * IMPACTS...THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. * OUTLOOK...PERIODS OF STRONGER AND GUSTY WEST WINDS WILL CONTINUE EACH AFTERNOON THROUGH LATE NIGHT THROUGH TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ PALMER
657 WWUS76 KSGX 270411 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 911 PM PDT SUN MAY 26 2013 ...GUSTY WEST WINDS FOR THE MOUNTAINS AND DESERTS TONIGHT... .A TROUGH OF LOW PRESSURE ALONG THE WEST COAST WILL MAINTAIN STRONGER ONSHORE FLOW AND GUSTY WEST WINDS IN THE MOUNTAINS AND DESERTS TONIGHT. PERIODS OF GUSTY WEST WINDS WILL CONTINUE ACROSS THE MOUNTAINS AND DESERTS THROUGH TUESDAY NIGHT. CAZ056-058-061-062-271000- /O.CON.KSGX.WI.Y.0051.000000T0000Z-130527T1000Z/ RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 911 PM PDT SUN MAY 26 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WINDS...AREAS OF WEST WINDS 15 TO 25 MPH...WITH GUSTS TO 45 MPH. ISOLATED GUSTS TO 55 MPH. * LOCATION...NEAR MOUNTAIN RIDGE TOPS...ALONG DESERT MOUNTAIN SLOPES...EXTENDING INTO ADJACENT DESERT AREAS. * VISIBILITY...LOCALLY REDUCED IN THE DESERTS IN BLOWING SAND AND BLOWING DUST. * IMPACTS...THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. * OUTLOOK...PERIODS OF STRONGER AND GUSTY WEST WINDS WILL CONTINUE EACH AFTERNOON THROUGH LATE NIGHT THROUGH TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MOEDE
844 WWUS76 KSGX 270925 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 225 AM PDT MON MAY 27 2013 ...GUSTY WEST WINDS FOR THE MOUNTAINS AND DESERTS... .A TROUGH OF LOW PRESSURE NEAR THE WEST COAST WILL MAINTAIN STRONGER ONSHORE FLOW INTO WEDNESDAY WITH PERIODS OF GUSTY WEST WINDS FOR THE MOUNTAINS AND DESERTS...STRONGER EACH LATE AFTERNOON THROUGH LATE EVENING. CAZ055-060-272115- /O.NEW.KSGX.WI.Y.0052.130527T2200Z-130529T0400Z/ SAN BERNARDINO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- 225 AM PDT MON MAY 27 2013 ...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT TUESDAY. * WINDS...AREAS OF SOUTHWEST TO WEST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH. * LOCATION...ALONG DESERT MOUNTAIN SLOPES INTO ADJACENT DESERT AREAS. * TIMING...STRONGER DURING THE LATE AFTERNOON THROUGH LATE EVENING EACH DAY. * VISIBILITY...LOCALLY REDUCED IN THE DESERTS IN BLOWING SAND AND BLOWING DUST. * IMPACTS...THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ056-058-061-062-272115- /O.EXT.KSGX.WI.Y.0051.000000T0000Z-130529T1000Z/ RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 225 AM PDT MON MAY 27 2013 ...WIND ADVISORY NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY. * CHANGES SINCE PREVIOUS ISSUANCE...EXTENDED THROUGH LATE TUESDAY NIGHT. * WINDS...AREAS OF WEST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH. ISOLATED GUSTS TO 60 MPH. * LOCATION...NEAR MOUNTAIN RIDGE TOPS...ALONG DESERT MOUNTAIN SLOPES...EXTENDING INTO ADJACENT DESERT AREAS. * VISIBILITY...LOCALLY REDUCED IN THE DESERTS IN BLOWING SAND AND BLOWING DUST. * IMPACTS...THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CURRENT WIND GUST REPORTS ON THE WEB: HTTP://WWW.WRH.NOAA.GOV/SGX/GMAP/INDEX.PHP 17
638 WWUS76 KSGX 272040 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 140 PM PDT MON MAY 27 2013 ...GUSTY WEST WINDS FOR THE MOUNTAINS AND DESERTS... .A TROUGH OF LOW PRESSURE OVER THE WEST WILL MAINTAIN STRONGER ONSHORE FLOW THROUGH WEDNESDAY...WITH PERIODS OF GUSTY WEST WINDS FOR THE MOUNTAINS AND DESERTS. THE STRONGEST WINDS WILL LIKELY OCCUR DURING THE LATE AFTERNOON THROUGH LATE EVENING EACH DAY. CAZ056-058-061-062-280500- /O.CON.KSGX.WI.Y.0051.000000T0000Z-130529T1000Z/ RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 140 PM PDT MON MAY 27 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WINDS...AREAS OF WEST WINDS 20 TO 30 MPH...WITH GUSTS TO 50 MPH. ISOLATED GUSTS TO 60 MPH. * LOCATION...NEAR MOUNTAIN RIDGE TOPS...ALONG DESERT MOUNTAIN SLOPES...EXTENDING INTO ADJACENT DESERT AREAS. * VISIBILITY...LOCALLY REDUCED IN THE DESERTS IN BLOWING SAND AND BLOWING DUST. * IMPACTS...THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ055-060-280500- /O.CON.KSGX.WI.Y.0052.130527T2200Z-130529T0400Z/ SAN BERNARDINO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- 140 PM PDT MON MAY 27 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT TUESDAY... * WINDS...AREAS OF SOUTHWEST TO WEST WINDS 20 TO 30 MPH...WITH GUSTS TO 45 MPH. * LOCATION...ALONG DESERT MOUNTAIN SLOPES INTO ADJACENT DESERT AREAS. * TIMING...STRONGER DURING THE LATE AFTERNOON THROUGH LATE EVENING EACH DAY. * VISIBILITY...LOCALLY REDUCED IN THE DESERTS IN BLOWING SAND AND BLOWING DUST. * IMPACTS...THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ PALMER
985 WWUS76 KSGX 280449 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 949 PM PDT MON MAY 27 2013 ...GUSTY WEST WINDS FOR THE MOUNTAINS AND DESERTS... .A TROUGH OF LOW PRESSURE OVER THE WEST WILL MAINTAIN STRONG ONSHORE FLOW THROUGH WEDNESDAY GUSTY WEST WINDS FOR THE MOUNTAINS AND DESERTS...STRONGEST FROM LATE AFTERNOON THROUGH LATE EVENING. CAZ056-058-061-062-281300- /O.CON.KSGX.WI.Y.0051.000000T0000Z-130529T1000Z/ RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 949 PM PDT MON MAY 27 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WINDS...AREAS OF WEST WINDS 20 TO 30 MPH...WITH GUSTS TO 50 MPH. ISOLATED GUSTS TO 60 MPH. * LOCATION...NEAR MOUNTAIN RIDGE TOPS...ALONG DESERT MOUNTAIN SLOPES...EXTENDING INTO ADJACENT DESERT AREAS. * VISIBILITY...LOCALLY REDUCED IN THE DESERTS IN BLOWING SAND AND BLOWING DUST. * IMPACTS...THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ055-060-281300- /O.CON.KSGX.WI.Y.0052.000000T0000Z-130529T0400Z/ SAN BERNARDINO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- 949 PM PDT MON MAY 27 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT TUESDAY... * WINDS...AREAS OF SOUTHWEST TO WEST WINDS 20 TO 30 MPH...WITH GUSTS TO 45 MPH. * LOCATION...ALONG DESERT MOUNTAIN SLOPES INTO ADJACENT DESERT AREAS. * TIMING...WINDY TONIGHT...DECREASING EARLY TUESDAY...THEN INCREASING AGAIN TUESDAY AFTERNOON AND EVENING. * VISIBILITY...LOCALLY REDUCED IN THE DESERTS IN BLOWING SAND AND BLOWING DUST. * IMPACTS...THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MOEDE
765 WWUS76 KSGX 281029 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 329 AM PDT TUE MAY 28 2013 ...GUSTY WEST WINDS FOR THE MOUNTAINS AND DESERTS... .A TROUGH OF LOW PRESSURE MOVING INLAND THROUGH THE GREAT BASIN WILL MAINTAIN STRONGER ONSHORE FLOW TODAY. THIS WILL CONTINUE THE GUSTY WEST WINDS IN THE MOUNTAINS AND DESERTS THROUGH THIS EVENING. CAZ056-058-061-062-282100- /O.CON.KSGX.WI.Y.0051.000000T0000Z-130529T1000Z/ RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 329 AM PDT TUE MAY 28 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY. * CHANGES SINCE PREVIOUS ISSUANCE...MODIFY THE TIMING TO ALSO INCLUDE A PERIOD OF STRONGER WINDS THROUGH SUNRISE. * WINDS...AREAS OF WEST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH. * LOCATION...NEAR MOUNTAIN RIDGE TOPS...ALONG DESERT MOUNTAIN SLOPES...EXTENDING INTO ADJACENT DESERT AREAS. * TIMING...STRONGEST WINDS THROUGH SUNRISE...THEN AGAIN LATE THIS AFTERNOON INTO THIS EVENING. * VISIBILITY...LOCALLY REDUCED IN THE DESERTS IN BLOWING SAND AND BLOWING DUST. * IMPACTS...THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ055-060-282100- /O.CON.KSGX.WI.Y.0052.000000T0000Z-130529T0400Z/ SAN BERNARDINO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- 329 AM PDT TUE MAY 28 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * CHANGES SINCE PREVIOUS ISSUANCE...MODIFY THE TIMING TO ALSO INCLUDE A PERIOD OF STRONGER WINDS THROUGH SUNRISE. * WINDS...AREAS OF WEST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH. ISOLATED GUSTS TO 60 MPH. * LOCATION...ALONG DESERT MOUNTAIN SLOPES INTO ADJACENT DESERT AREAS. * TIMING...STRONGEST WINDS THROUGH SUNRISE...THEN AGAIN LATE THIS AFTERNOON THROUGH LATE TONIGHT. * VISIBILITY...LOCALLY REDUCED IN THE DESERTS IN BLOWING SAND AND BLOWING DUST. * IMPACTS...THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CURRENT WIND GUST REPORTS ON THE WEB: HTTP://WWW.WRH.NOAA.GOV/SGX/GMAP/INDEX.PHP 17
243 WWUS76 KSGX 282041 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 141 PM PDT TUE MAY 28 2013 ...GUSTY WEST WINDS FOR THE MOUNTAINS AND DESERTS... .STRONG ONSHORE FLOW WILL CONTINUE ACROSS SOUTHERN CALIFORNIA THROUGH THIS EVENING...AS A TROUGH OF LOW PRESSURE MOVES INLAND ACROSS THE GREAT BASIN. AS A RESULT...MODERATE TO STRONG GUSTY WEST WINDS WILL CONTINUE ACROSS THE MOUNTAINS AND DESERTS THROUGH THIS EVENING AND LATE TONIGHT...WITH LOCAL GUSTS UP TO 60 MPH POSSIBLE THROUGH AND BELOW THE FAVORED CANYONS AND PASSES...MAINLY THROUGH AND BELOW THE BANNING PASS AND AREAS NORTH OF INTERSTATE 10 IN THE COACHELLA VALLEY. CAZ056-058-061-062-290500- /O.CON.KSGX.WI.Y.0051.000000T0000Z-130529T1000Z/ RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 141 PM PDT TUE MAY 28 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WINDS...AREAS OF WEST WINDS 20 TO 30 MPH...WITH GUSTS TO 50 MPH. LOCAL GUSTS UP TO 60 MPH. * LOCATION...NEAR MOUNTAIN RIDGE TOPS...ALONG DESERT MOUNTAIN SLOPES...EXTENDING INTO ADJACENT DESERT AREAS. * TIMING...STRONGEST WINDS POSSIBLE LATE THIS AFTERNOON INTO THIS EVENING. * VISIBILITY...LOCALLY REDUCED IN THE DESERTS IN BLOWING SAND AND BLOWING DUST. * IMPACTS...THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ055-060-290400- /O.CON.KSGX.WI.Y.0052.000000T0000Z-130529T0400Z/ SAN BERNARDINO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- 141 PM PDT TUE MAY 28 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * CHANGES SINCE PREVIOUS ISSUANCE...MODIFY THE TIMING TO ALSO INCLUDE A PERIOD OF STRONGER WINDS THROUGH SUNRISE. * WINDS...AREAS OF WEST WINDS 20 TO 30 MPH...WITH GUSTS TO 50 MPH. * LOCATION...ALONG DESERT MOUNTAIN SLOPES INTO ADJACENT DESERT AREAS. * TIMING...STRONGEST WINDS THROUGH SUNRISE...THEN AGAIN LATE THIS AFTERNOON THROUGH LATE TONIGHT. * VISIBILITY...LOCALLY REDUCED IN THE DESERTS IN BLOWING SAND AND BLOWING DUST. * IMPACTS...THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ PALMER
770 WWUS76 KSGX 290355 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 855 PM PDT TUE MAY 28 2013 ...GUSTY WEST WINDS FOR THE MOUNTAINS AND DESERTS TONIGHT... .STRONG ONSHORE FLOW WILL CONTINUE ACROSS SOUTHERN CALIFORNIA THROUGH TONIGHT AS A TROUGH OF LOW PRESSURE MOVES INLAND ACROSS THE GREAT BASIN. GUSTY WEST WINDS WILL CONTINUE ACROSS THE MOUNTAINS AND LOWER DESERTS WITH THE STRONGEST WINDS THROUGH AND BELOW THE SAN GORGONIO PASS AND AREAS NORTH OF INTERSTATE 10 IN THE COACHELLA VALLEY. CAZ055-060-290500- /O.EXP.KSGX.WI.Y.0052.000000T0000Z-130529T0400Z/ SAN BERNARDINO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- 855 PM PDT TUE MAY 28 2013 ...WIND ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING... WINDS WILL CONTINUE TO DECREASE OVERNIGHT. $$ CAZ056-058-061-062-291000- /O.CON.KSGX.WI.Y.0051.000000T0000Z-130529T1000Z/ RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 855 PM PDT TUE MAY 28 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WINDS...AREAS OF WEST WINDS 20 TO 30 MPH...WITH GUSTS TO 50 MPH. LOCAL GUSTS UP TO 60 MPH. * LOCATION...NEAR MOUNTAIN RIDGE TOPS...ALONG DESERT MOUNTAIN SLOPES...EXTENDING INTO ADJACENT DESERT AREAS. STRONGEST WINDS THROUGH THE SAN GORGONIO PASS AND AREAS NORTH OF INTERSTATE 10 IN THE COACHELLA VALLEY. * VISIBILITY...LOCALLY REDUCED IN THE DESERTS IN BLOWING SAND AND BLOWING DUST. * IMPACTS...THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MOEDE
318 WWUS76 KSGX 290951 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 251 AM PDT WED MAY 29 2013 ...GUSTY WEST WINDS IN THE MOUNTAINS AND DESERTS SUBSIDING... .ONSHORE FLOW BEHIND A TROUGH OF LOW PRESSURE THAT MOVED INLAND THROUGH THE GREAT BASIN TUESDAY IS WEAKENING. GUSTY WEST WINDS IN THE MOUNTAINS AND DESERTS WILL CONTINUE TO WEAKEN THE REST OF TONIGHT. CAZ056-058-061-062-291100- /O.CAN.KSGX.WI.Y.0051.000000T0000Z-130529T1000Z/ RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 251 AM PDT WED MAY 29 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND ADVISORY. GUSTY WEST WINDS...MAINLY LESS THAN 40 MPH...WILL CONTINUE TO DECREASE FOR THE REST OF TONIGHT. ONSHORE WILL BRING LOCALLY GUSTY WEST WINDS THIS AFTERNOON AND EVENING...BUT NOT AS STRONG AS RECENT DAYS. $$ 17
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at May 25, 9:30 PM PDT, 5 hours 51 minutes earlier.
Area forecast discussion, May 25, 9:30 PM PDT, 5 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
930 PM PDT SAT MAY 25 2013
.SYNOPSIS...
AN UPPER LEVEL TROUGH ALONG THE WEST COAST WILL BRING COOLER THAN
AVERAGE TEMPERATURES THROUGH THE MIDDLE OF NEXT WEEK. THE MARINE
LAYER WILL REMAIN FAIRLY DEEP THROUGH THE PERIOD...AND BE DEEP
ENOUGH ON TUESDAY FOR A CHANCE OF LIGHT SHOWERS. GUSTY WINDS WILL
CONTINUE IN THE MOUNTAINS AND DESERTS EACH AFTERNOON AND EVENING.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
LOWER HEIGHTS WITH THE LONGWAVE TROUGH OVER THE WEST COAST KEPT
TEMPERATURES 1-4 DEGREES BELOW AVERAGE TODAY...AND TEMPERATURES WILL
REMAIN BELOW AVERAGE THROUGH THE MIDDLE OF NEXT WEEK AS THIS WAVE
PATTERN REMAINS OVER THE WEST. MARINE LAYER CLOUDS WILL SPREAD INTO
THE VALLEYS EACH NIGHT BUT COVERAGE MAY NOT BE UNIFORM SINCE THE
INVERSION WILL BE WEAK. GUSTY WEST WINDS WILL CONTINUE IN THE MTNS
AND DESERTS IN THE AFTERNOONS AND EVENINGS WHEN THE ONSHORE PRESSURE
GRADIENTS APPROACH DOUBLE DIGITS.
THE ECMWF SOLUTION WHICH HAD LOOKED SO PROMISING FOR LATE SEASON
PRECIP IN SOUTHERN CALIFORNIA HAS BACKED OFF ON IT MORE SOUTHERLY
STORM TRAJECTORY. IT LONGER SHOWS A STRONG SHORTWAVE DIGGING ACROSS
SOCAL NEXT TUESDAY...AND INSTEAD IT IS NOW MORE IN LINE WITH THE
MORE NORTHERLY TRACKS OF THE GFS THE PAST FEW DAYS WHICH SLIDE THE
SHORTWAVE AND MOST OF THE PRECIPITATION INTO CENTRAL CALIFORNIA.
THEREFORE THE PRECIP AMTS WERE TRENDED DOWNWARD. DESPITE THIS CHANGE
IN THE STORM TRACK THERE IS STILL A CHANCE FOR LIGHT PRECIP MONDAY
NIGHT AND TUESDAY WHEN THE MARINE LAYER WILL DEEPENING TO 5000 FT OR
MORE AHEAD OF THE TROUGH. ALSO...THE PROXIMITY OF THE JET CORE ALONG
WITH EVER INCREASING SURFACE PRESSURE GRADIENTS INCREASES THE
LIKELIHOOD FOR WIND ADVISORIES OVER THE MOUNTAINS AND DESERTS
TUESDAY INTO WEDNESDAY.
LONG RANGE OUTLOOK WEDNESDAY THROUGH SUNDAY...
THE TROUGH SLIDES EAST WEDNESDAY NIGHT...BUT THE DEEP TROUGH REMAINS
INTACT ACROSS THE INTERMOUNTAIN WEST THROUGH FRIDAY WITH DRY
NORTHWEST FLOW ACROSS CALIFORNIA. THE TROUGH SLOWLY FILLS AND
WEAKENS THU THROUGH SUNDAY SO WE WILL SEE A GRADUAL WARMING TREND
THROUGH THE LATTER HALF OF NEXT WEEK.
&&
.AVIATION...
260230Z...COAST/VALLEYS...PATCHY STRATUS...WITH BASES AROUND 2000 FT
MSL AND TOPS NEAR 3000 FT MSL...WILL CONTINUE TO DEVELOP ALONG THE
SAN DIEGO COUNTY COAST THIS EVENING...THEN ALONG THE ORANGE COUNTY
COAST AND INLAND TO THE WESTERN MTN SLOPES BY MID SUN MORNING. VIS
3-5 SM BR WILL BE POSSIBLE IN THE FAR INLAND VALLEYS BTWN 09-16 UTC
SUN MORNING. LOW CLOUDS WILL CLEAR TOWARDS THE COAST AROUND 16-17
UTC SUN MORNING...THEN REDEVELOP ALONG THE COAST LATE SUN EVENING
WITH SLIGHTLY LOWER TOPS AND BASES.
MTNS/DESERTS...GUSTY WEST WINDS TO 35 KNOTS WILL DEVELOP TONIGHT
OVER THE DESERT MTN SLOPES AND THROUGH/EAST OF SAN GORGONIO PASS.
OTHERWISE...MOSTLY CLEAR WITH UNRESTRICTED VIS THROUGH SUN EVENING.
&&
.MARINE...
ASTRONOMICAL HIGH TIDES TO 7.2 FEET AND BELOW NORMAL LOW
TIDES...WITH SWINGS OF 8.9 FEET...WILL COMBINE WITH SLIGHTLY ABOVE
NORMAL SURF TO BRING A SMALL CHANCE OF MINOR COASTAL FLOODING TODAY
THROUGH MEMORIAL DAY. THE HIGHEST HIGH TIDES WILL TAKE PLACE IN THE
LATE EVENINGS AND THE LOWEST LOW TIDES WILL BE IN THE EARLY MORNINGS
THROUGH THE WEEKEND. STRONG RIP CURRENTS WILL CONTINUE THROUGH
MEMORIAL DAY...PARTLY DUE TO THE SWINGS IN THE TIDES. ALWAYS SWIM
NEAR A LIFEGUARD.
A FEW DISTURBANCES MOVING THROUGH THE AREA WILL CREATE GUSTY
NORTHWEST WINDS TO 25 KTS SUN AFTN THROUGH MON MORNING...WITH GUSTS
INCREASING TO 30 KNOTS MON AFTN THROUGH WED MORNING IN THE OUTER
COASTAL WATERS. COMBINED SEAS WILL RANGE FROM 5-8 FEET. CONDITIONS
MAY BECOME HAZARDOUS TO SMALL CRAFT. A SMALL CRAFT ADVISORY FOR
WINDS HAS BEEN ISSUED FOR SUN AFTN THROUGH MON MORNING.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...WIND ADVISORY UNTIL 3 AM PDT SUNDAY FOR THE COACHELLA VALLEY.
PZ...SMALL CRAFT ADVISORY FOR THE OUTER WATERS FROM 5 PM SUNDAY TO 5
AM WEDNESDAY.
&&
PUBLIC...MOEDE
AVIATION/MARINE...JJTHazardous weather outlook, May 25, 5:00 PM PDT, 10 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 500 PM PDT SAT MAY 25 2013 CAZ042-043-048-050-055>058-060>062-261330- ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 500 PM PDT SAT MAY 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TONIGHT GUSTY WEST WINDS THROUGH AND BELOW THE SAN GORGONIO PASS AND AREAS NORTH OF INTERSTATE 10 IN THE COACHELLA VALLEY. BLOWING DUST AND SAND MAY LOCALLY REDUCE VISIBILITIES AT TIMES. ABOVE AVERAGE SURF AND STRONG RIP CURRENTS AT THE BEACHES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY GUSTY WEST WINDS OVER THE MOUNTAINS AND DESERTS EACH AFTERNOON AND EVENING. WIND ADVISORIES MAY BE NEEDED. BLOWING DUST AND SAND MAY LOCALLY REDUCE VISIBILITIES IN THE DESERTS. ABOVE AVERAGE SURF AND STRONG RIP CURRENTS AT THE BEACHES THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA... HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. MOEDE
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:51 PM PDT | Small Craft Advisory for Winds | SGX | 3 days |
Nearby
Wind Advisories in California, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.